Galois groups of some vectorial polynomials

Abhyankar, Shreeram S. ; Inglis, Nicholas F. J. (2001) Galois groups of some vectorial polynomials Transactions of the American Mathematical Society, 353 (7). pp. 2941-2969. ISSN 0002-9947

PDF - Publisher Version

Official URL:

Related URL:


Previously nice vectorial equations were constructed having various finite classical groups as Galois groups. Here such equations are constructed for the remaining classical groups. The previous equations were genus zero equations. The present equations are strong genus zero.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:13
Deposited On:16 Sep 2010 06:55
Last Modified:16 May 2016 11:17

Repository Staff Only: item control page